How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55469
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

Hi, I have a history of AF and I have had two ablations. Last

Resolved Question:

Hi,
I have a history of AF and I have had two ablations. Last Wednesday morning I had irregular heart beat that lasted for around 30 minutes. Once the palpitations had stopped I was left with a fast heart rate (120 - 140bpm). I have been to my doctors and been told that is sinus tachycardia. When I am still and resting it isn't causing me an issue, however when I move around I can feel my heart beating in my chest and I get a little breathless. Also every time I get up out of the chair I am going dizzy. Sometimes the dizziness is quite bad and I have to grab hold of the nearest thing to me.
My heart has been beating fast now for 9 days and it isn't easing up. I don't know if I should be doing anything different or should I leave it to sort itself out. I currently take Fleccanide 150mg twice daily and 7.5mg of Bisoprolol once daily.
Any advice would be appreciated.
Submitted: 2 years ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
The bisoprolol should probably be increased
However, sinus tach is usually a result of another problem.
For example, dehydration, kidney problems, etc
I would get some blood work done to make sure all of that is in order.
Plus, get your thyroid checked
It is not ok to just have a heart rate that jumps up like that. It could be a sign of something else awry
Dr. Phil, MD and other Cardiology Specialists are ready to help you
Expert:  Dr. Phil, MD replied 2 years ago.
I appreciate the good rating.

I would be happy to help you in the future. Just ask for Dr. Phil in your question opening or bookmark this page http://www.justanswer.com/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)

Related Cardiology Questions